# SDR SWIA202055221

- Difficulty date: October 25, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE: MID CAP ANGLE IS CORRODED, MARKED.  C-CHECK RO 1/5/2021.  RECEIVED NEW MID CAP ANGLE.  LOCATED AND DRILLED, IAW CRJ700 SRM 51-40-11-001-001-A01.  INSTALLED NEW MID CAP ANGLE, IAW CRJ700 SRM 51-42-21-001-001-A01.
